MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER F2

FERNO-WASHINGTON, INC. POWER F2
Model Number 0567093
Medical Device Problem Codes Mechanical Problem (1384); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Death
Event or Problem Description
The end user reported after arrival at the hospital with an active cardiac patient; while unloading the stretcher from the ambulance, the legs of the stretcher had to be manually lowered but then the carriage arms would not lower downward to release the stretcher from the loader.The crew was able to manually lower the carriage arms and complete the transport into the hospital.The end user advised an estimated two-minute delay was experienced during the unloading process.Patient details: male, approximately 220 lbs, patient was experiencing and being treated for cardiac arrest on scene and throughout transport.Cpr was being administered via lifeline arm.The patient was later pronounced deceased at the hospital.The end user advised they were unable to duplicate the issue afer the incident and made the decision to keep the power f2 in service, in manual mode only, until evaluation.This continues to be an active investigation and additional information will be provided in a follow up report.
 
Event or Problem Description
The end user reported after arrival at the hospital with an active cardiac patient; while unloading the stretcher from the ambulance, the legs of the stretcher had to be manually lowered but then the carriage arms would not lower downward to release the stretcher from the loader.The crew was able to manually lower the carriage arms and complete the transport into the hospital.The end user advised an estimated two-minute delay was experienced during the unloading process.Patient details: male, approximately 220 lbs, patient was experiencing and being treated for cardiac arrest on scene and throughout the transport.Cpr was being administered via lifeline arm.The patient was later pronounced deceased at the hospital.The end user advised they were unable to duplicate the issue after the incident and made the decision to keep the power f2 in service, in manual mode only, until the evaluation.This continues to be an active investigation and additional information will be provided in a follow up report.
 
Additional Manufacturer Narrative
On (b)(6) 2026 and (b)(6)2026, manufacturer's representative traveled to the end user's location to evaluate the subject power f2 fastening system and its interaction with the associated power x2 stretcher.The carriage arms were manipulated up and down and were confirmed to be operating properly.The power x2 stretcher and power f2 fastening system were returned to service.

Brand Name
POWER F2
Common Device Name
POWER F2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
+1(937)283-2900
MDR Report Key24689746
Report Number1523574-2026-00029
Device Sequence Number9706105
Product Code FPO
UDI-Device Identifier00190790006570
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0567093
Device Catalogue Number0567091
Device Lot NumberM255240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight220 LB